胃胀气痛可用二甲基硅油（simethicone），常见品牌有 Mylanta、Gas-X 等。
- New Smooth Creamy Taste and Extra Coating Power
- Tough on heartburn and Gentle on your body
- Works on contact
- Gas-X Extra Strength chewable tablets offer fast relief of gas pressure, bloating, and discomfort
- Gas-X Chewable tablets for gas and bloating relief are specially formulated with the powerful anti-gas medicine, simethicone
- Comes in a delicious peppermint creme flavor
胃食管反流 GERD 引起的胃灼热，可用抗酸剂（antacid）或减酸剂（acid reducer）。最常见的品牌是 Pepcid。另外很多人服用糖味咀嚼片 Tums，效果也不错。
- 50-count of Maximum Strength Pepcid AC All-Day Heartburn Relief Tablets with famotidine, for the prevention and relief of heartburn
- Just 1 tablet controls acid all day & all night (based on 9-hour acid control studies during the day and 12-hour acid control studies during the night)
- Each heartburn relief tablet is specially formulated with 20 milligrams of famotidine, a known acid reducer for maximum strength aid in the relief and prevention of acid indigestion
- Ultra 1000 maximum strength
- Antacid/Calcium supplement tablets
- Naturally and artificially flavored
- The active ingredient in Kirkland Signature Acid Controller Maximum Strength is Tablets, 20 mg, an H2 Blocker. These partially block production of acid in the stomach cells by inhibiting histamine, a substance that stimulates the secretion of stomach acid
- Over-the-counter and prescription H2 blockers relieve heartburn associated with acid indigestion and sour stomach and prevent meal-induced heartburn.
- USP 20 mg - Acid Reducer, Compare to Maximum Strength Pepcid
- ACTIVE INGREDIENT: This product contains 20 mg of famotidine, an acid reducer for heartburn relief, which compares to the active ingredient in Maximum Strength Pepcid AC.
- RELIEVES HEARTBURN: Amazon Basic Care Maximum Strength Famotidine Tablets 20 mg help to relieve heartburn due to acid indigestion and sour stomach.
- PREVENTS HEARTBURN: Taken 10 to 60 minutes ahead of time, Amazon Basic Care Famotidine Tablets 20 mg prevents heartburn due to acid indigestion brought on by eating and drinking certain foods and beverages.
- 洛哌丁胺／loperamide，常见品牌有 Imodium 等。
- Anti-Diarrheal Loperamide 2mg HCI Caplets. 96 Count bottle
- Controls the symptoms of diarrhea.
- Compare to the active ingredient in Imodium A-D.
- 次水杨酸铋／bismuth subsalicylate、常见品牌有 Kaopectate 和 Pepto-Bismol 等。
- Pink Bismuth Subsalicylate 262mg
- Antidiarrheal/Upset Stomach Reliever
- 5 Symptom relief of Nausea, Heartburn, Indigestion, Upset Stomach, Diarrhea
- One Hundred tablets per box
- Each tablet contains Bismuth Subsalicylate 262Mg
- Compares to Pepo Dismal chewable tablets
- 100-count of Tylenol Extra Strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
- Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
- Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
- ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
- PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
- USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.